| Catalog Number |
SSM-295 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture and breastfeeding difficulties are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
Healthcare professional reported "breast asymmetry", "muscle flex deformity", "hyperpigmented", "grade i breast ptosis" and "capsular contracture baker grade iv".This record is for the left side.The device remains implanted.
Additional Manufacturer Narrative
Clarification to h6 of previous report: health effect - clinical code e2402 captures the reported events of asymmetry, waterfall deformity, and muscle flex deformity.Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
The reported ptosis has been deemed not device related.The device has been explanted and replaced.